MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; IMPLANTABLE LEAD
Model Number 4479
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this right atrial (ra) lead was explanted due to an unknown product performance anomaly.No additional adverse patient effects were reported.This ra lead has not been returned to boston scientific.
 
Event or Problem Description
It was reported that this right atrial (ra) lead was explanted due to a lead product performance anomaly.No additional adverse patient effects were reported.This ra lead has not been returned to boston scientific.Additional information indicated that this lead exhibited noise oversensing and high within range pacing impedance measurements.No additional adverse patient effects were reported.This ra lead has not been returned to boston scientific.
 
Additional Manufacturer Narrative
This report is being submitted to update section b5 and h6 codes.At this time, no further information is available.Should additional information become available this report will be updated.
 
Additional Manufacturer Narrative
This report is being submitted to update section b5.This report is being submitted to update section b5 and h6 codes.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this right atrial (ra) lead was explanted due to a lead product performance anomaly.No additional adverse patient effects were reported.This ra lead has not been returned to boston scientific.Additional information indicated that this lead exhibited noise oversensing and high within range pacing impedance measurements.No additional adverse patient effects were reported.This ra lead has not been returned to boston scientific.Additional information indicated that this ra lead is not expected to be returned since it was disposed.No additional adverse patient effects were reported.

Brand Name
FINELINE II STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23251389
Report Number2124215-2025-71588
Device Sequence Number18684130
Product Code DTB
UDI-Device Identifier00802526061936
UDI-Public(01)00802526061936(17)161007
Combination Product (Y/N)Y
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/07/2016
Device Model Number4479
Device Catalogue Number4479
Device Lot Number477839
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer11/13/2025
12/02/2025
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date11/20/2025
12/09/2025
Date Device Manufactured10/07/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale